On order statistics and their copulas


Dietz, Markus ; Fuchs, Sebastian ; Schmidt, Klaus D.


DOI: https://doi.org/10.1016/j.spl.2016.05.020
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/303775205...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Statistics & Probability Letters
Volume: 117
Page range: 165-172
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0167-7152
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Dietz, Markus ; Fuchs, Sebastian ; Schmidt, Klaus D. (2016) On order statistics and their copulas. Statistics & Probability Letters Amsterdam [u.a.] 117 165-172 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item